Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Finished periods, vaginal discharge, sweating, headache, taking prozac and birth control pills.

I just finished period and white chunk vaginal discharge started. I ve had on and of sweats and headaches for a couple of weeks and night coughs almost every night for months.. now I have a white lil simple thing on the side of my tongue ... what s wrong w me?.. as far as meds, I take a small dose of prozac daily and birth control pills.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi, white chunky vaginal discharge is most likely to be a yeast infection, more common in women on birth control pills. It can be treated easily by oral antifungal medication or local application of antifungal ointment or pessaries. Off and on sweats, headaches and night coughs need to be investigated for which you need to visit your physician.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor